# SDR SIMA201107602

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 20,973 hours, 19,584 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND RIGHT AILERON DAMPER FITTING CHAFED FROM DAMPER ROD END.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON DAMPER FITTING AND PCA FITTINGS IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
